MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MEDPOR CUSTOMIZED CRANIAL-XL; IMPLANT

STRYKER ORTHOPAEDICS-MAHWAH MEDPOR CUSTOMIZED CRANIAL-XL; IMPLANT
Catalog Number 54440410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that a back up implant will need to be utilized due to the patient having an infection.
 
Additional Manufacturer Narrative
Additional information: h6.Correction: d3, g1.It was determined after receiving further clarification from the customer and the log files from the device, this event for this product was not a reportable event per cfr 21, part 803.This supplemental is being filed to identify an mdr was not required for this event.The reported event could not be confirmed, since no evidence of the infection, e.G.Lab results, could be provided.The sales rep was contacted but could not provide additional details regarding the infection.A review of the implant¿s device history revealed no deviations, and a stryker microbiology specialist found no issues with sterilization, cleanroom environment, or packaging; consequently, stryker¿s medical expert concluded that the device did not cause the infection (see communication log).Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing-related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.
 
Event or Problem Description
No new information.

Brand Name
MEDPOR CUSTOMIZED CRANIAL-XL
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key22321931
Report Number0008010177-2025-00088
Device Sequence Number18397992
Product Code FWP
UDI-Device Identifier07613252457664
UDI-Public07613252457664
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number54440410
Device Lot Number2502101033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown